# SDR DL76G030306

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 27,926 hours, 5,981 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499
- Part serial: 11314
- Condition: Will Not Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND LT AFT LAV SMOKE DETECTOR WILL NOT TEST.  REPLACED DETECTOR, CHECKS OK.
